MAUDE Adverse Event Report: DEPUY MITEK LLC US MINILOK QA+ #2-0 ETH V-5 W/BIT; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US MINILOK QA+ #2-0 ETH V-5 W/BIT; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Catalog Number 212851
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/19/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information should become available, a supplemental medwatch will be submitted accordingly.Udi: (b)(4).The complaint device was received and evaluated.Visual observations reveal the anchor was off the inserter but held in place by the suture.Upon observing under magnification, no anomalies were noted on the anchor.However, the pin on distal end of the inserter tip is bend.Although a definite root cause cannot be determined, it is a possibility that excess torque was applied when inserting the anchor at off angle which caused the inserter tip to bend.Other than this possibility, a root cause cannot be determined.Further, a review into the depuy synthes mitek complaints system revealed no other complaints for this lot of devices that were released to distribution.At this point in time, no further action is warranted.A non-conformance search was performed for this product code (212851), lot (3897504) combination and no non-conformances were identified.No further information regarding the technique or instruments used has been provided to determine a root cause for this failure.If any additional information is obtained, this complaint will be re-opened to capture that information.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.This report is being filed from the etq complaint management system actions (capa) to file usa fda mdr missed malfunctions.
 
Event or Problem Description
It was reported by the sales rep that during an unspecified surgical procedure, it was observed that the customer's mini lok q/a malfunctioned.The surgeon used another like device to complete the procedure.There were no reported patient consequences or delays.No further details were provided since the sales rep was not present at the case.There was patient involvement reported.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
MINILOK QA+ #2-0 ETH V-5 W/BIT
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key8271525
Report Number1221934-2018-53335
Device Sequence Number167745
Product Code MAI
UDI-Device Identifier10886705002405
UDI-Public10886705002405
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number212851
Device Lot Number3897504
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2017
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2017
Initial Report FDA Received Date01/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1